| Model Number |
25-010-20-09 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
11/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Kls-martin l.P.(importer) is submitting this report on behalf of karl leibinger medizintechnik (b)(4) (manufacturer).Reference exemption number e2017029.Multiple mdr reports were filed for this patient, please see associated report: mdr: 9610905-2020-00132; 9610905-2020-00136; 9610905-2020-001327.
Event or Problem Description
It was reported a portion of the mesh was removed due to the patient experiencing discomfort.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.